Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 24, NWS Atlanta, GA

February 27, 2015Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 27, 2015, 12:38 PM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Feb 28, 2015, 7:00 PM EST. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Feb 27, 2015, 12:38 PM EST (17:38 UTC)
In effect from
Feb 28, 2015, 7:00 PM EST
Expired
Mar 7, 2015, 7:00 PM EST
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.11 ft at Mar 1, 2015, 3:00 PM EST.

actionminormoderate810121402/2702/2803/0103/0203/0303/0403/0503/0603/0703/0803/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WGUS42 KFFC 271738
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EST FRI FEB 27 2015

...The National Weather Service in Peachtree City has issued a flood 
warning for the following rivers in Georgia...

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC091-271-315-280738-
/O.NEW.KFFC.FL.W.0024.150301T0000Z-000000T0000Z/
/ABBG1.1.ER.150301T0000Z.150302T1800Z.000000T0000Z.NO/
1238 PM EST FRI FEB 27 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Abbeville.
* From Saturday evening until further notice.
* At 11 AM Friday the stage was 10.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by Saturday evening and continue
  to rise to near 12.8 feet by Monday afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
11 follow-up statements
360 
WGUS82 KFFC 272310
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST FRI FEB 27 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC235-280830-
/O.EXT.KFFC.FL.W.0023.000000T0000Z-150228T0830Z/
/TSCG1.1.ER.150226T1845Z.150227T0715Z.150228T0230Z.NO/
610 PM EST FRI FEB 27 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until late tonight.
* At 5 PM Friday the stage was 11.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by tonight.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC091-271-315-281310-
/O.CON.KFFC.FL.W.0024.150301T0000Z-000000T0000Z/
/ABBG1.1.ER.150301T0000Z.150302T1800Z.000000T0000Z.NO/
610 PM EST FRI FEB 27 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From tomorrow evening until further notice.
* At 5 PM Friday the stage was 11 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
  to rise to near 12.8 feet by early Monday afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
368 
WGUS82 KFFC 280342
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST FRI FEB 27 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC235-280412-
/O.CAN.KFFC.FL.W.0023.000000T0000Z-150228T0830Z/
/TSCG1.1.ER.150226T1845Z.150227T0715Z.150228T0026Z.NO/
1042 PM EST FRI FEB 27 2015

The Flood Warning is cancelled for
  The Tucsawhatchee Creek near Hawkinsville.
* This takes affect immediately.
* Until late tonight.
* At 10 PM Friday the stage was 10.7 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC091-271-315-281741-
/O.EXT.KFFC.FL.W.0024.150301T0600Z-000000T0000Z/
/ABBG1.1.ER.150301T0600Z.150303T0600Z.000000T0000Z.NO/
1042 PM EST FRI FEB 27 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* From early Sunday morning until further notice.
* At 10 PM Friday the stage was 11.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by early Sunday morning and 
  continue to rise to near 12.7 feet by early Tuesday morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
591 
WGUS82 KFFC 280936
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EST SAT FEB 28 2015

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-282336-
/O.CON.KFFC.FL.W.0024.150301T0600Z-000000T0000Z/
/ABBG1.1.ER.150301T0600Z.150303T0600Z.000000T0000Z.NO/
436 AM EST SAT FEB 28 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From after midnight tomorrow until further notice.
* At 345 AM Saturday the stage was 11.5 feet...and rising.
* No flooding is presently occurring...however minor flooding is forecast to 
  develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage after midnight Sunday 
  morning...then continue to rise reaching near 12.7 feet by early Tuesday 
  morning.
* At 10 feet bankfull conditions begin upstream and downstream from the 
  gauge at Highway 286 with water beginning to spill out into low-lying areas 
  of the flood plain. At 12 feet Flood Stage is reached with minor flooding 
  beginning in the lowlands adjacent to the river...the water level reaches 
  the top of the Abbeville boat ramp and begins flooding the nearby park. At 
  13 feet minor flooding continues to expand into the lowlands adjacent to 
  the river and flooding of the nearby park and parking lot at the Abbeville 
  boat ramp expands.  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
959 
WGUS82 KFFC 281520
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EST SAT FEB 28 2015

...The Flood Warning continues for the following river in Georgia...

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-010520-
/O.CON.KFFC.FL.W.0024.150301T0600Z-000000T0000Z/
/ABBG1.1.ER.150301T0600Z.150302T0000Z.000000T0000Z.NO/
1020 AM EST SAT FEB 28 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From midnight until further notice.
* At 9 AM Saturday the stage was 11.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage around midnight and 
  continue to rise to near 12.2 feet by Sunday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
 

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
751 
WGUS82 KFFC 010140
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST SAT FEB 28 2015

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-011540-
/O.CON.KFFC.FL.W.0024.150301T0600Z-000000T0000Z/
/ABBG1.1.ER.150301T0600Z.150301T1800Z.000000T0000Z.NO/
840 PM EST SAT FEB 28 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From after midnight tomorrow until further notice.
* At 8 PM Saturday the stage was 11.9 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by after midnight tomorrow and 
  continue to rise to near 12.2 feet by early tomorrow afternoon.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
771 
WGUS82 KFFC 010503
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 AM EST SUN MAR 1 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-011903-
/O.EXT.KFFC.FL.W.0024.150301T0455Z-000000T0000Z/
/ABBG1.1.ER.150301T0425Z.150301T1800Z.000000T0000Z.NO/
1203 AM EST SUN MAR 1 2015

...Flood Warning extended until further notice...

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 1145 PM Saturday the stage was 12 feet...and slowly rising.
* Minor flooding is occurring...and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue rising...reaching near 12.2 feet by early 
  Sunday afternoon...then begin falling by Tuesday afternoon.
* At 12 feet...Flood Stage is reached with minor flooding of lowlands 
  adjacent to the river. The water level reaches the top of the Abbeville 
  boat ramp and begins to flood the nearby park.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
221 
WGUS82 KFFC 011423
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 AM EST SUN MAR 1 2015

...The Flood Warning continues for the following river in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-020423-
/O.EXT.KFFC.FL.W.0024.000000T0000Z-150306T0600Z/
/ABBG1.1.ER.150301T0425Z.150302T0000Z.150306T0000Z.NO/
923 AM EST SUN MAR 1 2015

...Flood Warning extended until late Thursday night...The Flood 
Warning continues for
  The Ocmulgee River near Abbeville.
* Until late Thursday night.
* At 845 AM Sunday the stage was 12.1 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.2 feet by this evening. 
  The river will fall below flood stage Thursday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
627 
WGUS82 KFFC 020127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EST SUN MAR 1 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-021527-
/O.EXT.KFFC.FL.W.0024.000000T0000Z-150305T1800Z/
/ABBG1.1.ER.150301T0425Z.150301T2000Z.150305T1200Z.NO/
827 PM EST SUN MAR 1 2015

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Abbeville.
* Until Thursday afternoon.
* At 8 PM Sunday the stage was 12.1 feet...and falling slowly.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by Thursday 
  morning.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
377 
WGUS82 KFFC 021028
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 AM EST MON MAR 2 2015

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-030028-
/O.CON.KFFC.FL.W.0024.000000T0000Z-150305T1800Z/
/ABBG1.1.ER.150301T0425Z.150301T2000Z.150305T1200Z.NO/
528 AM EST MON MAR 2 2015

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Thursday afternoon.
* At 445 AM Monday the stage was 12 feet...and steady.
* Minor flooding is occurring...and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will remain nearly steady around 12 feet for the next 
  several days...falling below flood stage by Thursday afternoon.
* At 12 feet...Flood Stage is reached with minor flooding of lowlands 
  adjacent to the river. The water level reaches the top of the Abbeville 
  boat ramp and begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
375 
WGUS82 KFFC 021523
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST MON MAR 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-030523-
/O.EXT.KFFC.FL.W.0024.000000T0000Z-150306T0600Z/
/ABBG1.1.ER.150301T0425Z.150301T2000Z.150306T0000Z.NO/
1023 AM EST MON MAR 2 2015

...Flood Warning extended until late Thursday night...The Flood 
Warning continues for
  The Ocmulgee River near Abbeville.
* From this afternoon until late Thursday night.
* At 9AM today the stage was 12.0 feet...and steady.
* Minor flooding is occurring and minor flooding is forecast to continue.
* Flood stage is 12.0 feet.
* The river will remain nearly steady around 12 feet for the next few 
  days...falling below flood stage by Thursday evening.
* At 12.0 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
* This crest compares to a previous crest of 12.1 feet on May 11 2010.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
330 
WGUS82 KFFC 030138
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EST MON MAR 2 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties

 
GAC091-271-315-030208-
/O.CAN.KFFC.FL.W.0024.000000T0000Z-150306T0600Z/
/ABBG1.1.ER.150301T0425Z.150301T2000Z.150302T1215Z.NO/
838 PM EST MON MAR 2 2015

The Flood Warning is cancelled for
  The Ocmulgee River near Abbeville.
* This takes affect immediately.
* At 8PM Monday the stage was 11.9 feet...and falling slowly.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 10:23 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 27, 10:23 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST FRI FEB 27 2015

.UPDATE...
MINOR ADJUSTMENTS MADE TO TEMP/DEWPT TRENDS AND SKY COVER INTO
MIDDAY...OTHERWISE FORECAST LOOKS TO BE ON TRACK WITH HIGH
PRESSURE BUILDING IN FROM NORTH AND SOME LINGERING LOW LEVEL
MOISTURE FOR KEEPING SOME CLOUD COVERAGE IN THE NORTH TODAY.

&&

.PREV DISCUSSION... /ISSUED 640 AM EST FRI FEB 27 2015/

PREV DISCUSSION... /ISSUED 312 AM EST FRI FEB 27 2015/

.SHORT TERM /TODAY THROUGH SATURDAY/...
LATEST SURFACE ANALYSIS SHOWS STRONG HIGH PRESSURE OVER THE
CENTRAL PLAINS WITH RIDGING NOTED THROUGH THE TENNESSEE VALLEY AND
NORTH GEORGIA. CONTINUED COLD AIR ADVECTION PATTERN IN PLACE
ACROSS THE LOCAL AREA BUT TO A LESSER EXTENT THAN THE PREVIOUS 24
HOURS. TEMPERATURES OVER THE NORTHERN SECTIONS WILL BE A BATTLE
BETWEEN RADIATIONAL COOLING ENHANCED BY SNOW COVER AND APPROACHING
LOW LEVEL MOISTURE BRINGING A BKN CLOUD DECK. LOOKS LIKE WE WILL
BE FAR ENOUGH REMOVED TIME WISE FORM APPROACHING LOW CLOUDS THAT
MUCH OF THIS AREA WILL REALIZE MID 20S PRIOR TO DAYBREAK.

FOR THE REMAINDER OF TODAY...HAVE GONE BELOW GUIDANCE FOR HIGHS
FOR AREAS NORTH OF THE METRO AS INCREASED CLOUD COVER SHOULD HAVE
AN IMPACT THROUGH THE AFTERNOON HOURS. ELSEWHERE...A MUCH NEEDED
FAIR WX DAY IN STORE WITH HIGHS ACROSS THE SOUTHERN TIER
APPROACHING THE 60 DEGREE MARK.

TONIGHT INTO SATURDAY WILL FEATURE A DEVELOPING WEDGE OVER THE
CAROLINAS INTO WEST CENTRAL GEORGIA. LOW LEVELS SATURATED WITH
THIS FEATURE PER CROSS SECTIONS AND SHOULD SEE GOOD INFLUX OF LOW
CLOUDS INTO THE AREA INTO FRIDAY NIGHT. SOUTH TO SOUTHWEST FLOW
ALOFT THROUGH 6K FT SHOULD ALLOW FOR SOME MODERATE ISENTROPIC
UPGLIDE BY SATURDAY WITH SOUTHERN SECTIONS SEEING PATCHES OF LIGHT
RAIN OR DRIZZLE DEVELOPING. ONCE AGAIN WENT SLIGHTLY BELOW
GUIDANCE AS CLOUDS LOOK TO HANG IN FOR MOST OF THE DAY OVER THE
AREA WHILE GUIDANCE IS DECIDEDLY MORE OPTIMISTIC.

DEESE

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NEARLY ZONAL UPPER FLOW OVER THE REGION AT THE START OF THE EXTENDED
FORECAST PERIOD. STILL RELATIVELY COOL ACROSS THE FORECAST AREA BUT
BETTER COLD AIR REMAINS WELL NORTH OF THE STATE. MEDIUM RANGE MODELS
CONTINUE TO BUILD A FAIRLY STRONG WEDGE FROM THE MID-ATLANTIC COAST
INTO NORTH GEORGIA. UPPER FLOW IS NOT THE BEST FOR KEEPING THIS
FEATURE LOCKED IN FOR TOO LONG...AND THE SOURCE REGION IS NOT
PARTICULARLY COLD...HOWEVER SOME RESIDUAL SNOW COVER IN THE WAKE OF
THE APPALACHIANS FROM THE RECENT WINTER STORM HELPS TO PROVIDE AT
LEAST SOME RE-ENFORCEMENT. STILL SOME UNCERTAINTY AS TO WHETHER OR
NOT WE WILL SEE ENOUGH MOISTURE OVER-RIDING THE WEDGE FOR SOME
PATCHY DRIZZLE BY EARLY SUNDAY...HOWEVER MOST OF THE MODELS SHOW THE
POTENTIAL INCREASING THROUGH THE DAY. IF WE SEE ANY LIGHT
PRECIPITATION DEVELOPING EARLY SUNDAY...SURFACE TEMPERATURES WILL
LIKELY BE COOL ENOUGH FOR SOME LIGHT ICING IN NORTHEAST GEORGIA.
PROGRESSIVE NATURE OF THE UPPER FLOW MOVES THE SURFACE RIDGE OFF THE
EAST BY LATER IN THE DAY SUNDAY THROUGH SUNDAY NIGHT SO THE THREAT
FOR ICING APPEARS TO BE LIMITED TO EARLY SUNDAY MORNING. CONFIDENCE
IS LOW TO MEDIUM AT BEST RIGHT NOW. UPPER-LEVEL FLOW IS BEGINNING TO
AMPLIFY BY EARLY NEXT WEEK AND THIS TREND CONTINUES THROUGH THE
REMAINDER OF THE EXTENDED FORECAST PERIOD. FORTUNATELY GEORGIA
REMAINS ON THE WARMER...SOUTHWEST FLOW...SIDE OF THE AMPLIFYING
PATTERN. WEAK FRONT DROPS INTO THE VICINITY MONDAY/TUESDAY BUT
WASHES OUT WITH LITTLE TO NO UPPER SUPPORT. INSTABILITY LOOKS
MARGINAL AT BEST FOR THUNDER. MUCH BETTER CHANCES FOR THUNDER
WEDNESDAY AND WEDNESDAY NIGHT ASSOCIATED WITH AN APPROACHING COLD
FRONT AND STRONG SHORT WAVE. COOLER AND DRIER AIRMASS BUILDS IN FOR
THE END OF THE WEEK IN THE WAKE OF THIS SYSTEM.

20

&&

.AVIATION...
12Z UPDATE... VFR CONDITIONS EXPECTED FOR MOST OF THIS TAF CYCLE.
LOW CLOUD DECK CONTINUES OVER PORTIONS OF TENNESSEE AND IS MOVING
SOUTHWARD INTO THE GEORGIA PORTION. EXPECT THIS TO APPROACH THE
NORTHERN MOST TAF SITES THIS MORNING BUT EXPECT TO COME UP JUST
SHORT AT THIS TIME. SURGE OF EASTERLY LOW LEVEL MOISTURE IN STORE
FOR FRIDAY EVENING INTO THE OVERNIGHT PERIOD AND WILL INTRODUCE
MVFR DECK BY 09Z FOR ATL.

//ATL CONFIDENCE...09Z UPDATE...
MEDIUM ON MVFR CLOUD POTENTIAL SAT MORNING.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  32  44  33 /   5   5   5  20
ATLANTA         45  33  48  35 /   5   5   5  20
BLAIRSVILLE     37  26  42  30 /   5   5   5  20
CARTERSVILLE    39  26  46  34 /   5   5   5  20
COLUMBUS        55  37  53  40 /   5   5  20  20
GAINESVILLE     45  31  42  32 /   5   5   5  20
MACON           56  34  49  38 /   5   5  20  20
ROME            39  26  50  34 /   0   5   5  10
PEACHTREE CITY  49  31  50  36 /   5   5   5  20
VIDALIA         58  37  49  40 /   5   5  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE/BAKER
LONG TERM....20
AVIATION...DEESE
Hazardous weather outlook, Feb 27, 5:00 AM EST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EST FRI FEB 27 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AREAS OF BLACK ICE ARE EXPECTED THIS MORNING IN AREAS OF NORTH
GEORGIA THAT HAD SIGNIFICANT SNOWFALL WEDNESDAY AND WEDNESDAY NIGHT.
MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION ON THE ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A SLIGHT CHANCE FOR LIGHT FREEZING RAIN OR DRIZZLE EARLY
SUNDAY MORNING ACROSS PORTIONS OF NORTHEAST GEORGIA.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH GEORGIA MONDAY
WITH A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA ON
WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.